Galois module structure of the rings of integers in wildly ramified extensions
Annales de l'Institut Fourier, Tome 39 (1989) no. 3, pp. 529-551.

Les résultats principaux de cet article peuvent être exprimés, grosso modo, ainsi :

Théorème.— Soit N et N des sommes d’algèbres de Galois de groupe Γ sur des corps de nombres algébriques. Supposons que N et N ont les mêmes dimensions sur Q et qu’ils sont identiques à leurs places sauvagement ramifiées. Alors (mettant 𝒪N pour l’ordre maximal dans N) on a

𝒪N𝒪NΓΓ𝒪N𝒪NΓ.

Souvent on a : 𝒪NΓ𝒪N.

Soit χ un caractère de Γ. Soit, comme d’habitude, WN(χ), la constante qui apparaît dans l’équation fonctionnelle de la fonction LN(x,χ) d’Artin. On montre aussi le rôle joué par les signes WN(χ)/WN(χ) (où parcourent les caractères symplectiques irréductibles de Γ) en décrivant la différence entre les ZΓ-modules 𝒪N et 𝒪N. Le théorème comprend comme cas particulier le théorème de M.J. Taylor sur la structure de l’anneau d’entiers dans une extension modérément ramifiée et il utilise beaucoup des résultats qu’utilise Taylor dans sa preuve.

The main results of this paper may be loosely stated as follows.

Theorem.— Let N and N be sums of Galois algebras with group Γ over algebraic number fields. Suppose that N and N have the same dimension and that they are identical at their wildly ramified primes. Then (writing 𝒪N for the maximal order in N)

𝒪N𝒪NΓΓ𝒪N𝒪NΓ.

In many cases 𝒪NΓ𝒪N.

The role played by the root numbers of N and N at the symplectic characters of Γ in determining the relationship between the Γ-modules 𝒪N and 𝒪N is described. The theorem includes as a special case the theorem of M. J. Taylor on the structure of the ring of integers in a tamely ramified extension and it employs many of the results employed by Taylor in the proof of his theorem.

@article{AIF_1989__39_3_529_0,
     author = {Wilson, Stephen M. J.},
     title = {Galois module structure of the rings of integers in wildly ramified extensions},
     journal = {Annales de l'Institut Fourier},
     pages = {529--551},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {39},
     number = {3},
     year = {1989},
     doi = {10.5802/aif.1176},
     mrnumber = {91i:11160},
     zbl = {0674.12005},
     language = {en},
     url = {https://www.numdam.org/articles/10.5802/aif.1176/}
}
TY  - JOUR
AU  - Wilson, Stephen M. J.
TI  - Galois module structure of the rings of integers in wildly ramified extensions
JO  - Annales de l'Institut Fourier
PY  - 1989
SP  - 529
EP  - 551
VL  - 39
IS  - 3
PB  - Institut Fourier
PP  - Grenoble
UR  - https://www.numdam.org/articles/10.5802/aif.1176/
DO  - 10.5802/aif.1176
LA  - en
ID  - AIF_1989__39_3_529_0
ER  - 
%0 Journal Article
%A Wilson, Stephen M. J.
%T Galois module structure of the rings of integers in wildly ramified extensions
%J Annales de l'Institut Fourier
%D 1989
%P 529-551
%V 39
%N 3
%I Institut Fourier
%C Grenoble
%U https://www.numdam.org/articles/10.5802/aif.1176/
%R 10.5802/aif.1176
%G en
%F AIF_1989__39_3_529_0
Wilson, Stephen M. J. Galois module structure of the rings of integers in wildly ramified extensions. Annales de l'Institut Fourier, Tome 39 (1989) no. 3, pp. 529-551. doi : 10.5802/aif.1176. https://www.numdam.org/articles/10.5802/aif.1176/

[BKW] E. Bayer-Fluckiger, C. Kearton and S. M. J. Wilson, Decomposition of modules, forms and simple knots, J. Crelle, 375/376 (1987), 167-183. | MR | Zbl

[CR] C. W. Curtis and I. Reiner, Methods of Representation Theory with applications to finite groups and orders, Wiley, New York, 1983.

[F1] A. Fröhlich, Locally free modules over arithmetic orders, J. Crelle, 274/75 (1975), 112-138. | MR | Zbl

[F2] A. Fröhlich, Galois Module Structure of Algebraic Integers, Springer-Verlag, Berlin, 1983. | Zbl

[H] A. Heller, Some exact sequences in algebraic K-theory, Topology, 3 (1965), 389-408. | MR | Zbl

[M] J. Martinet, Character theory and Artin L-functions in “Algebraic Number Fields” (ed. A. Fröhlich), Acad. Press, London, 1977. | Zbl

[Q1] J. Queyrut, Modules radicaux sur des ordres arithmétiques, J. of Algebra, 84 (1983), 420-440.

[Q2] J. Queyrut, Anneaux d'entiers dans le même genre, Illinois J. of Math., 29 (1985), 157-179. | MR | Zbl

[T] M. J. Taylor, On Fröhlich's conjecture for rings of integers of tame extensions, Invent. Math., 63 (1981), 321-353. | MR | Zbl

[W1] S. M. J. Wilson, Extensions with identical wild ramification, Séminaire de Théorie des Nombres, Université de Bordeaux I, 1980-1981. | Zbl

[W2] S. M. J. Wilson, Structure galoisienne et ramification sauvage, Séminaire de Théorie des Nombres, Université de Bordeaux I, 1986-1987. | Zbl

Cité par Sources :